# SDR VJ32002F00056

- Difficulty date: June 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: 1U128006
- Part serial: T36906H
- Condition: Failed
- Location: Dry Air
- Part time: 75 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE INSTRUMENT VACUUM SYSTEM FAIL.  THE AIRCRAFT RETURNED TO MAINTENANCE AND AN INSPECTION OF THE SYSTEM FOUNDED THAT THE ROTOR SHAFT HAD SHEARED.  PUMP WAS REMOVED AND A NEW PUMP INSTALLED.  OPERATIONAL CHECK OF THE SYSTEM CHECKED NORMAL.  PART SENT IN FOR WARRANTY.
